Linearly ordered Eberlein compact spaces

H. R. Bennett, D. J. Lutzer, J. M. van Wouwe

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this note we prove that every Eberlein compact linearly ordered space is metrizable. (By an Eberlein compact space we mean a topological space which can be embedded as a compact subset of a Banach space with the weak topology.).

Original languageEnglish
Pages (from-to)11-18
Number of pages8
JournalTopology and its Applications
Issue number1
StatePublished - Jan 1981


Dive into the research topics of 'Linearly ordered Eberlein compact spaces'. Together they form a unique fingerprint.

Cite this